Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
giveback

can nasal steroid sprays cause acne?

I took a nasal spray for years, and after some research after a bad breakout, I read that some internasal corticosteroids can contribute to acne problems. I weaned myself off the nasal spray, and while it didn't get RID of my acne problems, I definitely saw a major improvement. I would just be very aware of the possibility, so that if there is a problem, you catch it in the beginning.

Share this post


Link to post
Share on other sites

damn, so are there any alternative for nasal steroids? antihistamines dont work for my congestion. I really have a congested nose all day and I dont wana risk getting acne from buying steroid sprays

Share this post


Link to post
Share on other sites

Don't use decongestant sprays... that's my two cents. They will cause dependence.

Nasal steroid sprays will not give you acne. If they work to unblock your nose then use them. Other than that you can try an anticholinergic.

I used rinatec.

Share this post


Link to post
Share on other sites
damn, so are there any alternative for nasal steroids? antihistamines dont work for my congestion. I really have a congested nose all day and I dont wana risk getting acne from buying steroid sprays

Share this post


Link to post
Share on other sites

I've heard the neti pot works wonders. Here's an article that goes into detail about the benefits of using it.. it also provides instructions. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×